# SDR RRXA991390

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 980 - 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT LOWER CARGO COMPARTMENT BETWEEN STA 980 AND STA 1100 TRACK.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW TRACK IAW DC8 SRM 51-1-22 AND INSTALLED IAW DC8 SRM 51-1-20.  TRACK MATERIAL 7075-T6 REPLACED WITH 7178-T6511 IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094 WITH APPROVED 8110-3 DATED JUEN 12, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
